Metrika članka

  • citati u SCindeksu: [5]
  • citati u CrossRef-u:[1]
  • citati u Google Scholaru:[=>]
  • posete u prethodnih 30 dana:2
  • preuzimanja u prethodnih 30 dana:1
članak: 1 od 1  
Mathematica Moravica
2003, br. 7, str. 175-186
jezik rada: engleski
vrsta rada: neklasifikovan
doi:10.5937/MatMor0307175T


Fixed points on transversal edges spaces
(naslov ne postoji na srpskom)
Univerzitet u Beogradu, Matematički fakultet

Sažetak

(ne postoji na srpskom)
In this paper we formulate a new structure of spaces which we call it edges (upper or lower) transversal spaces. Also, in this sense, we describe a class of conditions sufficient for the existence of a fixed point on edges (upper or lower) transversal spaces.

Ključne reči

transversal spaces; Edges (upper or lower) transversal spaces; Fréchet's spaces; fixed point theorems; diametral contraction; upper (or lower) edges contraction; edges (upper or lower) continuous; method of successive approximations

Reference

Ohta, M., Nikaido, G. (1994) Remarks on fixed point theorems in complete metric spaces. Mathematica Japonica, 39, 2, 287-290
Tasković, M.R. (1978) A generalization of Banach's contraction principle. Publications de l'Institut mathematique, 23(37), 179-191
Tasković, M.R. (1980) Some results in the fixed point theory. II. Publications de l'Institut mathematique, 27(41), 249-258
Tasković, M.R. (1984) Some theorems on fixed point and its applications. Annal. Soc. Math. Polonae, Series I, Comm. Math, 24, 323-334
Tasković, M.R. (1985) A monotone principle of fixed points. Proc. Amer. Math. Soc., 94, 3, 427-432
Tasković, M.R. (1990) Some new principles in fixed point theory. Mathematica Japonica, 35, 4, 645-666
Tasković, M.R. (2001) Nonlinear functional analysis. u: Second Book: Monographs - Global Convex Analysis - General convexity, Variational methods and Optimization, Beograd: Zavod za udžbenike i nastavna sredstva, in Serbian
Tasković, M.R. (2003) Theory of transversal point, spaces and forks. u: Monographs of a new theory, Beograd, (in Serbian), to appear
Tasković, M.R. (1998) Transversal spaces. Mathematica Moravica, 2, 133-142